MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Catalog Number 07026889190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event occurred on a cobas e 801 analytical unit with serial number (b)(6).The investigation determined that the anti-hcv g2 elecsys e2g 300 assay was performing within specifications.A review of the customer's calibration and quality control data confirmed that all results were within acceptable ranges prior to the event.The customer provided patient correlation data between the roche system and an external laboratory, which indicated a non-reactive result at the external site.No further complaints regarding the assay's performance were reported by the customer.Additionally, the facility successfully passed the cap b survey for the assay in june.The customer allegation could not be substantiated, and the investigation did not identify a product performance issue.
 
Event or Problem Description
The initial reporter alleged a false-positive result for one sample tested with the anti-hcv g2 elecsys e2g 300 assay on the cobas e 801 analytical unit.The customer reported receiving a reactive result for the sample.The patient was redrawn, and the sample was tested at an external laboratory (quest), where the result was non-reactive.The customer's workflow involves reporting reactive anti-hcv results and sending the sample for confirmation.

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23081534
Report Number1823260-2025-03066
Device Sequence Number10064495
Product Code MZO
UDI-Device Identifier04015630939947
UDI-Public04015630939947
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P140021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number07026889190
Device Lot Number63786301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2023
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown